Authors: Stanojević, Bogdana 
Stanojević, Milan
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Approximate Membership Function Shapes of Solutions to Intuitionistic Fuzzy Transportation Problems
Journal: International Journal of Computers Communications & Control
Volume: 16
Issue: 1
First page: 4057
Issue Date: 8-Oct-2020
Rank: M22
DOI: 10.15837/ijccc.2021.1.4057
In this paper, proposing a mathematical model with disjunctive constraint system, and providing approximate membership function shapes to the optimal values of the decision variables, we improve the solution approach to transportation problems with trapezoidal fuzzy parameters. We further extend the approach to solving transportation problems with intuitionistic fuzzy parameters; and compare the membership function shapes of the fuzzy solutions obtained by our approach to the fuzzy solutions to full fuzzy transportation problems yielded by approaches found in the literature.
Keywords: full fuzzy transportation problem | extension principle | intuitionistic fuzzy numbers
Publisher: Agora University of Oradea

Show full item record


checked on May 20, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.